# SDR DHL2007801533

- Difficulty date: November 14, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Condition: Damaged
- Location: Rudder Te
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 101138: UPPER RUDDER T/E BROKEN AT STA ZR 335.250 (FIBERGLASS) DAMAGE CAUSED BY SEMAN.  STAGGERED CUT BACK BY A/2" TO A INCH PER PLY FROM THE CRACK THROUGH ALL DAMAGED PLIES OF THE CLOTH IAW SRM 51-1-19 PG 3.  REPLACED THE CUT OUT CLOTH WITH A NEW CLOTH IAW SRM 51-1-9 PG 4 FIG 19.  PRESSURIZED THE PATCHED AREAS AND CURED (HYSOL) IAW SRM 51-1-9A, SRM 51-1-19 PAR 4 PG 5.  ENCLOSED HEATING PARAMETERS.
